# SDR DHL9872032D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 4 FLAP TRACK THE FWD INBD FAIRING ATTACH BRACKETS IS CRACKED AT ATTACH FASTENER.  REMOVED AND REPLACED BRACKETS PER SRM 51-30-2, N/R 1982.
